# SDR AALA20160427001

- Difficulty date: April 27, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 65,151 hours, 7,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  L3 DOOR EMER LIGHT POWER SUPPLIES M33406 FOUND INOPERATIVE.  R & R SUPPLIES M33406 & ACCOMPLISHED OPERATIONAL TEST IAW AMM 33-51-06.  SYS CHECKED NORMAL.
